# SDR UPS08853848

- Difficulty date: October 20, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 601233
- Part serial: 263
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS UNSERVICEABLE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ASSY IAW AMM 33-50-01-02 AND FOUND SERVICEABLE.
